Alert archive / Alaska / Storm Warnings in 2006

Storm Warning 11, NWS Anchorage, AK

January 13, 2006

NWS Anchorage, AK issued this storm warning at Jan 13, 2006, 11:00 PM AKST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2006, 11:00 PM AKST (08:00 UTC)
Expired
Jan 14, 2006, 11:00 PM AKST
In force
24 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZAK52 PAFC 141208
CWFALU

SOUTHWEST ALASKA COASTAL WATERS FORECAST
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 AM AST SAT JAN 14 2006

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-150300-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

A 980 MB LOW 180 NM WEST OF ADAK WILL WEAKEN TO 990 MB 280 NM SOUTH
OF ADAK SAT EVENING AND DISSIPATE  SAT NIGHT. A 962 MB WILL BE 380 NM
SOUTH OF DUTCH HARBOR SAT AFTERNOON. A WEATHER FRONT ASSOCIATED WITH
THIS LOW WILL MOVE INTO THE CENTRAL AND EASTERN ALEUTIANS SAT NIGHT
AND SUN. THE LOW WILL MOVE SOUTH AND WEAKEN SUN NIGHT.

$$

PKZ150-150300-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 AM AST SAT JAN 14 2006

...GALE WARNING TONIGHT AND SUNDAY...

.TODAY...S WIND INCREASING TO 25 KT. SEAS 10 FT. PATCHY FOG. SNOW
SHOWERS. 
.TONIGHT...E WIND 40 KT. SEAS 13 FT. PATCHY FOG. SNOW. FREEZING
SPRAY. 
.SUN...NE WIND 40 KT. SEAS 17 FT. SNOW AND RAIN. 
.SUN NIGHT...E WIND 20 KT. SEAS 17 FT. 
.MON...NW WIND 20 KT. SEAS 14 FT. 
.TUE...NW WIND 30 KT. SEAS 13 FT. 
.WED...NW WIND 25 KT. SEAS 9 FT.  

$$

PKZ155-150300-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 AM AST SAT JAN 14 2006

...STORM WARNING SUNDAY...

.TODAY...SE WIND 20 KT BECOMING E 35 KT IN THE AFTERNOON. SEAS
16 FT. PATCHY FOG. RAIN AND SNOW. 
.TONIGHT...E WIND 45 KT. GUSTS TO 60 KT AFTER MIDNIGHT. SEAS 18 FT.
PATCHY FOG. SNOW AND RAIN. 
.SUN...NE WIND 50 KT. SEAS 20 FT. SNOW WITH RAIN. 
.SUN NIGHT...N WIND 35 KT. SEAS 16 FT. 
.MON...N WIND 30 KT. SEAS 12 FT. 
.TUE...NW WIND 30 KT. SEAS 10 FT. 
.WED...N WIND 15 KT. SEAS 6 FT.  

$$

PKZ160-150300-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 AM AST SAT JAN 14 2006

...HEAVY FREEZING SPRAY WARNING THROUGH TONIGHT...
...SMALL CRAFT ADVISORY THROUGH SUNDAY...

.TODAY...NE WIND 25 KT. SEAS 7 FT. HEAVY FREEZING SPRAY.
.TONIGHT...NE WIND 30 KT. SEAS 8 FT. HEAVY FREEZING SPRAY. 
.SUN...NE WIND 30 KT. SEAS 8 FT. 
.SUN NIGHT...N WIND 25 KT. SEAS 7 FT. 
.MON THROUGH TUE...NW WIND 25 KT. SEAS 9 FT. 
.WED...NW WIND 20 KT. SEAS 6 FT.  

$$

PKZ165-150300-
PORT HEIDEN TO CAPE SARICHEF
400 AM AST SAT JAN 14 2006

...SMALL CRAFT ADVISORY THROUGH SUNDAY...

.TODAY...SE WIND 15 KT BECOMING E 25 KT BY AFTERNOON. SEAS 7 FT.
PATCHY FOG. 
.TONIGHT...NE WIND 30 KT. SEAS 11 FT. 
.SUN...NE WIND 30 KT. SEAS 11 FT. 
.SUN NIGHT...N WIND 30 KT. SEAS 12 FT. 
.MON...N WIND 30 KT. SEAS 14 FT. 
.TUE...NW WIND 25 KT. SEAS 10 FT. 
.WED...N WIND 15 KT. SEAS 5 FT.  

$$

PKZ180-150300-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 AM AST SAT JAN 14 2006

...BRISK WIND ADVISORY THROUGH SUNDAY...

.TODAY...NE WIND 25 KT.
.TONIGHT...NE WIND 25 KT.
.SUN AND SUN NIGHT...N WIND 25 KT. 
.MON...N WIND 30 KT. 
.TUE...NW WIND 25 KT. 
.WED...NW WIND 15 KT.  

$$

PKZ170-150300-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 AM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY...

.TODAY...VARIABLE WIND 15 KT INCREASING TO NE 35 KT BY AFTERNOON.
SEAS BUILDING TO 13 FT. 
.TONIGHT...NE WIND 45 KT. SEAS 16 FT. RAIN WITH SNOW. 
.SUN...NE WIND 45 KT. SEAS 17 FT. 
.SUN NIGHT...N WIND 35 KT. SEAS 17 FT. 
.MON...N WIND 30 KT. SEAS 17 FT. 
.TUE...NE WIND 20 KT. SEAS 11 FT. 
.WED...E WIND 20 KT. SEAS 9 FT.  

$$

PKZ171-150300-
UNALASKA BAY
400 AM AST SAT JAN 14 2006

...GALE WARNING TONIGHT AND SUNDAY...

.TODAY...VARIABLE WIND 15 KT INCREASING TO NE 30 KT BY AFTERNOON.
SEAS BUILDING TO 5 FT. RAIN AND SNOW. 
.TONIGHT...NE WIND 40 KT. SEAS 12 FT. SNOW AND RAIN. 
.SUN...NE WIND 40 KT. SEAS 13 FT. 
.SUN NIGHT...N WIND 35 KT. SEAS 12 FT. 
.MON...N WIND 30 KT. SEAS 10 FT. 
.TUE...NE WIND 15 KT. SEAS 5 FT. 
.WED...E WIND 15 KT. SEAS 4 FT.  

$$

PKZ172-150300-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 AM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY...

.TODAY...SE WIND 15 KT BECOMING NE 35 KT IN THE AFTERNOON. SEAS
BUILDING TO 13 FT. RAIN AND SNOW. 
.TONIGHT...N WIND 45 KT. SEAS 17 FT. RAIN AND SNOW. 
.SUN...N WIND 45 KT. SEAS 19 FT. 
.SUN NIGHT...N WIND 35 KT. SEAS 19 FT. 
.MON...NE WIND 30 KT. SEAS 17 FT. 
.TUE...SE WIND 40 KT. SEAS 22 FT. 
.WED...S WIND 30 KT. SEAS 18 FT.  

$$

PKZ175-150300-
WESTERN ALEUTIANS ADAK TO KISKA
400 AM AST SAT JAN 14 2006

...GALE WARNING TONIGHT...

.TODAY...S WIND 25 KT BECOMING NE 25 IN THE AFTERNOON. SEAS 12 FT. 
.TONIGHT...N WIND 35 KT. SEAS 17 FT. RAIN SHOWERS AND SNOW SHOWERS.
.SUN...N WIND 30 KT. SEAS 17 FT. 
.SUN NIGHT...NE WIND 25 KT. SEAS 12 FT. 
.MON...E WIND 50 KT. SEAS 20 FT. 
.TUE...S WIND 50 KT. SEAS 27 FT. 
.WED...S WIND 45 KT. SEAS 20 FT.  

$$

PKZ176-150300-
WESTERN ALEUTIANS KISKA TO ATTU
400 AM AST SAT JAN 14 2006

...STORM WARNING TODAY...

.TODAY...N WIND 50 KT DIMINISHING TO 40 KT IN THE AFTERNOON. SEAS 25
FT. SNOW SHOWERS. FREEZING SPRAY. 
.TONIGHT...N WIND 35 KT. SEAS 22 FT. SNOW. FREEZING SPRAY. 
.SUN...NE WIND 25 KT. SEAS 17 FT. 
.SUN NIGHT...E WIND 40 KT. SEAS 14 FT. 
.MON...E WIND 55 KT. SEAS 27 FT. 
.TUE...SE WIND 50 KT. SEAS 30 FT. 
.WED...S WIND 45 KT. SEAS 20 FT.  

$$

PKZ185-150300-
ST MATTHEW ISLAND WATERS
400 AM AST SAT JAN 14 2006

...BRISK WIND ADVISORY THROUGH SUNDAY...

.TODAY...NE WIND 30 KT.
.TONIGHT...NE WIND 25 KT. 
.SUN...N WIND 25 KT.
.SUN NIGHT...N WIND 25 KT. 
.MON...N WIND 25 KT.
.TUE...N WIND 20 KT.
.WED...NE WIND 25 KT. 

$$

PKZ179-150300-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 AM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY...

.TODAY...E WIND 35 KT. SEAS 13 FT. SNOW. FREEZING SPRAY. 
.TONIGHT...NE WIND 35 KT. SEAS 13 FT. FREEZING SPRAY. 
.SUN...N WIND 35 KT. SEAS 14 FT. FREEZING SPRAY. 
.SUN NIGHT...N WIND 35 KT. SEAS 14 FT. 
.MON...N WIND 30 KT. SEAS 13 FT. 
.TUE...N WIND 15 KT. SEAS 6 FT. 
.WED...E WIND 25 KT. SEAS 8 FT.  

$$
3 follow-up statements
000 
FZAK52 PAFC 150019
CWFALU

SOUTHWEST ALASKA COASTAL WATERS FORECAST
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 PM AST SAT JAN 14 2006

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-151500-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

A 984 MB LOW 150 NM S OF KISKA WILL CONTINUE TO MOVE SOUTHWARD
THROUGH TONIGHT. A WEAK HIGH PRESSURE RIDGE WILL BUILD OVER THE
WESTERN ALEUTIANS BY SUN AFTERNOON AS ANOTHER LOW APPROACHES THE GULF
FROM THE SW. A 970 MB LOW WILL APPROACH THE WESTERN ALEUTIANS FROM
THE SW ON MONDAY. 

$$

PKZ150-151500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY...

.TONIGHT...SE WIND 25 KT INCREASING TO E 40 KT TOWARD MIDNIGHT. SEAS
BUILDING TO 19 FT. PATCHY FOG. SNOW AND RAIN.  
.SUN...E WIND 45 KT DIMINISHING TO 25 KT IN THE AFTERNOON. SEAS 
21 FT SUBSIDING TO 13 FT IN THE AFTERNOON. SNOW AND RAIN SHOWERS. 
.SUN NIGHT...S WIND 25 KT DIMINISHING TO 15 KT AFTER MIDNIGHT. SEAS
13 FT. SNOW SHOWERS. 
.MON...VARIABLE WIND 10 KT. SEAS 6 FT. 
.MON NIGHT...NW WIND 25 KT. SEAS 11 FT. 
.TUE...NW WIND 30 KT. SEAS 13 FT. 
.WED...NW WIND 25 KT. SEAS 11 FT. 
.THU...NW WIND 20 KT. SEAS 8 FT.  

$$

PKZ155-151500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM AST SAT JAN 14 2006

...STORM WARNING TONIGHT...

.TONIGHT... E WIND 30 KT INCREASING TO NE 50 KT TOWARD MIDNIGHT. SEAS
BUILDING TO 25 FT. RAIN AND SNOW. 
.SUN...E WIND 40 KT. SEAS 21 FT. RAIN SHOWERS AND SNOW SHOWERS. 
.SUN NIGHT...NE WIND 30 KT. SEAS 14 FT. SNOW SHOWERS. 
.MON...NW WIND 30 KT. SEAS 14 FT. 
.MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. 
.WED...NE WIND 20 KT. SEAS 8 FT. 
.THU...NE WIND 15 KT. SEAS 6 FT.  

$$

PKZ160-151500-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM AST SAT JAN 14 2006

...HEAVY FREEZING SPRAY WARNING THROUGH SUNDAY NIGHT...
...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 30 KT. SEAS 10 FT. HEAVY FREEZING SPRAY. 
.SUN...NE WIND 30 KT. SEAS 10 FT. SNOW. HEAVY FREEZING SPRAY. 
.SUN NIGHT...NE WIND 30 KT. SEAS 10 FT. SNOW SHOWERS. HEAVY FREEZING
SPRAY. 
.MON...N WIND 30 KT. SEAS 11 FT. 
.MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. 
.WED...N WIND 20 KT. SEAS 6 FT. 
.THU...NE WIND 15 KT. SEAS 5 FT.  

$$

PKZ165-151500-
PORT HEIDEN TO CAPE SARICHEF
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND INCREASING TO 35 KT TOWARD MIDNIGHT. SEAS BUILDING
TO 16 FT. RAIN AND SNOW. 
.SUN...NE WIND 40 KT. SEAS 19 FT. SNOW SHOWERS AND RAIN SHOWERS. 
.SUN NIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. 
.MON...N WIND 30 KT. SEAS 14 FT. 
.MON NIGHT...NW WIND 30 KT. SEAS 13 FT. 
.TUE...N WIND 25 KT. SEAS 11 FT. 
.WED...N WIND 20 KT. SEAS 7 FT. 
.THU...E WIND 20 KT. SEAS 7 FT.  

$$

PKZ180-151500-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM AST SAT JAN 14 2006

...GALE WARNING SUNDAY NIGHT...

.TONIGHT...N WIND 30 KT. 
.SUN...N WIND 30 KT. 
.SUN NIGHT...N WIND 35 KT. 
.MON AND MON NIGHT...N WIND 30 KT. 
.TUE...N WIND 25 KT. 
.WED...N WIND 15 KT.
.THU...E WIND 25 KT. 

$$

PKZ170-151500-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM AST SAT JAN 14 2006

...STORM WARNING TONIGHT...

.TONIGHT...NE WIND 30 KT INCREASING TO 50 KT TOWARD MIDNIGHT. SEAS
BUILDING TO 25 FT. SNOW. 
.SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. 
.SUN NIGHT...N WIND 40 KT. SEAS 20 FT. SNOW SHOWERS. 
.MON...N WIND 30 KT. SEAS 15 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 11 FT. 
.TUE...NE WIND 25 KT. SEAS 11 FT. 
.WED...E WIND 25 KT. SEAS 11 FT. 
.THU...SE WIND 25 KT. SEAS 11 FT.  

$$

PKZ171-151500-
UNALASKA BAY
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 20 KT INCREASING TO 45 KT TOWARD MIDNIGHT. SEAS
SEAS BUILDING TO 16 FT. SNOW. 
.SUN...N WIND 45 KT. SEAS 15 FT. SNOW SHOWERS. 
.SUN NIGHT...N WIND 40 KT. SEAS 14 FT. SNOW SHOWERS. 
.MON...N WIND 30 KT. SEAS 10 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 9 FT. 
.TUE...NE WIND 25 KT. SEAS 5 FT. 
.WED...E WIND 25 KT. SEAS 4 FT. 
.THU...SE WIND 25 KT. SEAS 4 FT.  

$$

PKZ172-151500-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM AST SAT JAN 14 2006

...STORM WARNING TONIGHT...

.TONIGHT...NE WIND 35 KT INCREASING TO 50 KT AFTER MIDNIGHT. 
SEAS BUILDING TO 26 FT. SNOW SHOWERS. FREEZING SPRAY. 
.SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. FREEZING SPRAY. 
.SUN NIGHT...N WIND 40 KT. SEAS 22 FT. FREEZING SPRAY.
.MON...NE WIND 25 KT. SEAS 13 FT. 
.MON NIGHT...E WIND 40 KT. SEAS 22 FT. 
.TUE...SE WIND 45 KT. SEAS 25 FT. 
.WED...SW WIND 30 KT. SEAS 14 FT. 
.THU...S WIND 25 KT. SEAS 11 FT.  

$$

PKZ175-151500-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM AST SAT JAN 14 2006

...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 30 KT. SEAS 13 FT. SNOW SHOWERS. FREEZING SPRAY.
.SUN...NE WIND 30 KT. SEAS 14 FT. FREEZING SPRAY.
.SUN NIGHT...E WIND 25 KT. SEAS 11 FT. SNOW SHOWERS. FREEZING SPRAY. 
.MON...E WIND 45 KT. SEAS 22 FT. 
.MON NIGHT...E WIND 50 KT. SEAS 29 FT. 
.TUE...SE WIND 50 KT. SEAS 29 FT. 
.WED AND THU...S WIND 35 KT. SEAS 17 FT. 

$$

PKZ176-151500-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM AST SAT JAN 14 2006

...GALE WARNING TONIGHT AND SUNDAY NIGHT...

.TONIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. 
.SUN...NE WIND 25 KT. SEAS 11 FT. SNOW. 
.SUN NIGHT...E WIND 35 KT. SEAS 16 FT. SNOW. FREEZING SPRAY. 
.MON...E WIND 50 KT. SEAS 28 FT. 
.MON NIGHT...E WIND 55 KT. SEAS 30 FT. 
.TUE...E WIND 50 KT. SEAS 29 FT. 
.WED...SE WIND 50 KT. SEAS 28 FT. 
.THU...S WIND 50 KT. SEAS 29 FT.  

$$

PKZ185-151500-
ST MATTHEW ISLAND WATERS
400 PM AST SAT JAN 14 2006

...BRISK WIND ADVISORY THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 25 KT. 
.SUN AND SUN NIGHT...N WIND 25 KT. 
.MON...NW WIND 25 KT. 
.MON NIGHT...N WIND 20 KT. 
.TUE AND WED...N WIND 15 KT. 
.THU...E WIND 25 KT.  

$$

PKZ179-151500-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING SUNDAY NIGHT...

.TONIGHT...NE WIND 35 KT. SEAS 17 FT. SNOW SHOWERS. HEAVY FREEZING
SPRAY. 
.SUN...N WIND 40 KT. SEAS 20 FT. HEAVY FREEZING SPRAY. 
.SUN NIGHT...N WIND 35 KT. SEAS 18 FT. SNOW. HEAVY FREEZING SPRAY. 
.MON...N WIND 30 KT. SEAS 14 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 10 FT. 
.TUE AND WED...NE WIND 20 KT. SEAS 7 FT. 
.THU...SE WIND 30 KT. SEAS 13 FT.  

$$
000 
FZAK52 PAFC 150550 AAA
CWFALU

SOUTHWEST ALASKA COASTAL WATERS FORECAST...UPDATED
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
850 PM AST SAT JAN 14 2006

UPDATED ZONE 179

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-151500-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

A 984 MB LOW 150 NM S OF KISKA WILL CONTINUE TO MOVE SOUTHWARD
THROUGH TONIGHT. A WEAK HIGH PRESSURE RIDGE WILL BUILD OVER THE
WESTERN ALEUTIANS BY SUN AFTERNOON AS ANOTHER LOW APPROACHES THE GULF
FROM THE SW. A 970 MB LOW WILL APPROACH THE WESTERN ALEUTIANS FROM
THE SW ON MONDAY. 

$$

PKZ150-151500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY...

.TONIGHT...SE WIND 25 KT INCREASING TO E 40 KT TOWARD MIDNIGHT. SEAS
BUILDING TO 19 FT. PATCHY FOG. SNOW AND RAIN.  
.SUN...E WIND 45 KT DIMINISHING TO 25 KT IN THE AFTERNOON. SEAS 
21 FT SUBSIDING TO 13 FT IN THE AFTERNOON. SNOW AND RAIN SHOWERS. 
.SUN NIGHT...S WIND 25 KT DIMINISHING TO 15 KT AFTER MIDNIGHT. SEAS
13 FT. SNOW SHOWERS. 
.MON...VARIABLE WIND 10 KT. SEAS 6 FT. 
.MON NIGHT...NW WIND 25 KT. SEAS 11 FT. 
.TUE...NW WIND 30 KT. SEAS 13 FT. 
.WED...NW WIND 25 KT. SEAS 11 FT. 
.THU...NW WIND 20 KT. SEAS 8 FT.  

$$

PKZ155-151500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM AST SAT JAN 14 2006

...STORM WARNING TONIGHT...

.TONIGHT... E WIND 30 KT INCREASING TO NE 50 KT TOWARD MIDNIGHT. SEAS
BUILDING TO 25 FT. RAIN AND SNOW. 
.SUN...E WIND 40 KT. SEAS 21 FT. RAIN SHOWERS AND SNOW SHOWERS. 
.SUN NIGHT...NE WIND 30 KT. SEAS 14 FT. SNOW SHOWERS. 
.MON...NW WIND 30 KT. SEAS 14 FT. 
.MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. 
.WED...NE WIND 20 KT. SEAS 8 FT. 
.THU...NE WIND 15 KT. SEAS 6 FT.  

$$

PKZ160-151500-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM AST SAT JAN 14 2006

...HEAVY FREEZING SPRAY WARNING THROUGH SUNDAY NIGHT...
...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 30 KT. SEAS 10 FT. HEAVY FREEZING SPRAY. 
.SUN...NE WIND 30 KT. SEAS 10 FT. SNOW. HEAVY FREEZING SPRAY. 
.SUN NIGHT...NE WIND 30 KT. SEAS 10 FT. SNOW SHOWERS. HEAVY FREEZING
SPRAY. 
.MON...N WIND 30 KT. SEAS 11 FT. 
.MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. 
.WED...N WIND 20 KT. SEAS 6 FT. 
.THU...NE WIND 15 KT. SEAS 5 FT.  

$$

PKZ165-151500-
PORT HEIDEN TO CAPE SARICHEF
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND INCREASING TO 35 KT TOWARD MIDNIGHT. SEAS BUILDING
TO 16 FT. RAIN AND SNOW. 
.SUN...NE WIND 40 KT. SEAS 19 FT. SNOW SHOWERS AND RAIN SHOWERS. 
.SUN NIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. 
.MON...N WIND 30 KT. SEAS 14 FT. 
.MON NIGHT...NW WIND 30 KT. SEAS 13 FT. 
.TUE...N WIND 25 KT. SEAS 11 FT. 
.WED...N WIND 20 KT. SEAS 7 FT. 
.THU...E WIND 20 KT. SEAS 7 FT.  

$$

PKZ180-151500-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM AST SAT JAN 14 2006

...GALE WARNING SUNDAY NIGHT...

.TONIGHT...N WIND 30 KT. 
.SUN...N WIND 30 KT. 
.SUN NIGHT...N WIND 35 KT. 
.MON AND MON NIGHT...N WIND 30 KT. 
.TUE...N WIND 25 KT. 
.WED...N WIND 15 KT.
.THU...E WIND 25 KT. 

$$

PKZ170-151500-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM AST SAT JAN 14 2006

...STORM WARNING TONIGHT...

.TONIGHT...NE WIND 30 KT INCREASING TO 50 KT TOWARD MIDNIGHT. SEAS
BUILDING TO 25 FT. SNOW. 
.SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. 
.SUN NIGHT...N WIND 40 KT. SEAS 20 FT. SNOW SHOWERS. 
.MON...N WIND 30 KT. SEAS 15 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 11 FT. 
.TUE...NE WIND 25 KT. SEAS 11 FT. 
.WED...E WIND 25 KT. SEAS 11 FT. 
.THU...SE WIND 25 KT. SEAS 11 FT.  

$$

PKZ171-151500-
UNALASKA BAY
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 20 KT INCREASING TO 45 KT TOWARD MIDNIGHT. SEAS
SEAS BUILDING TO 16 FT. SNOW. 
.SUN...N WIND 45 KT. SEAS 15 FT. SNOW SHOWERS. 
.SUN NIGHT...N WIND 40 KT. SEAS 14 FT. SNOW SHOWERS. 
.MON...N WIND 30 KT. SEAS 10 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 9 FT. 
.TUE...NE WIND 25 KT. SEAS 5 FT. 
.WED...E WIND 25 KT. SEAS 4 FT. 
.THU...SE WIND 25 KT. SEAS 4 FT.  

$$

PKZ172-151500-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM AST SAT JAN 14 2006

...STORM WARNING TONIGHT...

.TONIGHT...NE WIND 35 KT INCREASING TO 50 KT AFTER MIDNIGHT. 
SEAS BUILDING TO 26 FT. SNOW SHOWERS. FREEZING SPRAY. 
.SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. FREEZING SPRAY. 
.SUN NIGHT...N WIND 40 KT. SEAS 22 FT. FREEZING SPRAY.
.MON...NE WIND 25 KT. SEAS 13 FT. 
.MON NIGHT...E WIND 40 KT. SEAS 22 FT. 
.TUE...SE WIND 45 KT. SEAS 25 FT. 
.WED...SW WIND 30 KT. SEAS 14 FT. 
.THU...S WIND 25 KT. SEAS 11 FT.  

$$

PKZ175-151500-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM AST SAT JAN 14 2006

...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 30 KT. SEAS 13 FT. SNOW SHOWERS. FREEZING SPRAY.
.SUN...NE WIND 30 KT. SEAS 14 FT. FREEZING SPRAY.
.SUN NIGHT...E WIND 25 KT. SEAS 11 FT. SNOW SHOWERS. FREEZING SPRAY. 
.MON...E WIND 45 KT. SEAS 22 FT. 
.MON NIGHT...E WIND 50 KT. SEAS 29 FT. 
.TUE...SE WIND 50 KT. SEAS 29 FT. 
.WED AND THU...S WIND 35 KT. SEAS 17 FT. 

$$

PKZ176-151500-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM AST SAT JAN 14 2006

...GALE WARNING TONIGHT AND SUNDAY NIGHT...

.TONIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. 
.SUN...NE WIND 25 KT. SEAS 11 FT. SNOW. 
.SUN NIGHT...E WIND 35 KT. SEAS 16 FT. SNOW. FREEZING SPRAY. 
.MON...E WIND 50 KT. SEAS 28 FT. 
.MON NIGHT...E WIND 55 KT. SEAS 30 FT. 
.TUE...E WIND 50 KT. SEAS 29 FT. 
.WED...SE WIND 50 KT. SEAS 28 FT. 
.THU...S WIND 50 KT. SEAS 29 FT.  

$$

PKZ185-151500-
ST MATTHEW ISLAND WATERS
400 PM AST SAT JAN 14 2006

...BRISK WIND ADVISORY THROUGH SUNDAY NIGHT...

.TONIGHT...NE WIND 25 KT. 
.SUN AND SUN NIGHT...N WIND 25 KT. 
.MON...NW WIND 25 KT. 
.MON NIGHT...N WIND 20 KT. 
.TUE AND WED...N WIND 15 KT. 
.THU...E WIND 25 KT.  

$$

PKZ179-151500-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM AST SAT JAN 14 2006

...GALE WARNING THROUGH SUNDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING SUNDAY NIGHT...

.TONIGHT...NE WIND 45 KT. SEAS 17 FT. SNOW SHOWERS. HEAVY FREEZING
SPRAY. 
.SUN...N WIND 40 KT. SEAS 20 FT. HEAVY FREEZING SPRAY. 
.SUN NIGHT...N WIND 35 KT. SEAS 18 FT. SNOW. HEAVY FREEZING SPRAY. 
.MON...N WIND 30 KT. SEAS 14 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 10 FT. 
.TUE AND WED...NE WIND 20 KT. SEAS 7 FT. 
.THU...SE WIND 30 KT. SEAS 13 FT.  

$$
000 
FZAK52 PAFC 151205
CWFALU

SOUTHWEST ALASKA COASTAL WATERS FORECAST
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 AM AST SUN JAN 15 2006

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-160300-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

A 961 MB LOW 300 NM SOUTHEAST OF DUTCH HARBOR WILL MOVE TO 600 NM
SOUTHEAST OF CHIGNIK AND WEAKEN TO 978 MB MON AFTERNOON. THE LOW WILL
DISSIPATE MON NIGHT. ON MON A 971 MB LOW WILL DEVELOP 550 NM SOUTH OF
SHEMYA. THIS LOW WILL MOVE TO 430 NM SOUTHEAST OF SHEMYA AT 977 MB
TUE MORNING.

$$

PKZ150-160300-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 AM AST SUN JAN 15 2006

...GALE WARNING TODAY...

.TODAY...E WIND 40 KT BECOMING S 25 KT IN THE AFTERNOON. SEAS 19 FT.
PATCHY FOG. RAIN. 
.TONIGHT...S WIND 25 KT IN THE EVENING BECOMING VARIABLE 15 KT. SEAS
15 FT. RAIN SHOWERS. 
.MON...NE WIND 15 KT. SEAS 12 FT. 
.MON NIGHT...NW WIND 15 KT. SEAS 9 FT. 
.TUE...NW WIND 15 KT. SEAS 7 FT. 
.WED...NW WIND 20 KT. SEAS 7 FT. 
.THU...NW WIND 20 KT. SEAS 9 FT.  

$$

PKZ155-160300-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 AM AST SUN JAN 15 2006

...SMALL CRAFT ADVISORY THROUGH MONDAY...

.TODAY...E WIND 30 KT. SEAS 17 FT. PATCHY FOG.
.TONIGHT...E WIND 20 KT. SEAS 12 FT. 
.MON...NE WIND 20 KT. SEAS 9 FT. 
.MON NIGHT...NW WIND 20 KT. SEAS 7 FT. 
.TUE...N WIND 15 KT. SEAS 5 FT. 
.WED...N WIND 25 KT. SEAS 9 FT. 
.THU...NE WIND 25 KT. SEAS 10 FT.  

$$

PKZ160-160300-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 AM AST SUN JAN 15 2006

...GALE WARNING THROUGH TONIGHT...
...HEAVY FREEZING SPRAY WARNING THROUGH TODAY...

.TODAY...NE WIND 35 KT. SEAS 10 FT. HEAVY FREEZING SPRAY. 
.TONIGHT...NE WIND 35 KT. SEAS 10 FT. FREEZING SPRAY. 
.MON...NE WIND 25 KT. SEAS 9 FT. 
.MON NIGHT...N WIND 20 KT. SEAS 8 FT. 
.TUE...NW WIND 20 KT. SEAS 7 FT. 
.WED THROUGH THU...N WIND 20 KT. SEAS 6 FT.  

$$

PKZ165-160300-
PORT HEIDEN TO CAPE SARICHEF
400 AM AST SUN JAN 15 2006

...GALE WARNING THROUGH TONIGHT...

.TODAY...NE WIND 40 KT. SEAS 17 FT. RAIN AND SNOW.
.TONIGHT...NE WIND 35 KT. SEAS 16 FT. RAIN AND SNOW. 
.MON...N WIND 30 KT. SEAS 15 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 13 FT. 
.TUE...N WIND 20 KT. SEAS 10 FT. 
.WED...N WIND 20 KT. SEAS 7 FT. 
.THU...NE WIND 20 KT. SEAS 7 FT.  

$$

PKZ180-160300-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 AM AST SUN JAN 15 2006

...GALE WARNING TONIGHT...

.TODAY...N WIND 30 KT. 
.TONIGHT...N WIND 35 KT. 
.MON...N WIND 30 KT.
.MON NIGHT...N WIND 30 KT.
.TUE...N WIND 25 KT.
.WED...N WIND 20 KT. 
.THU...N WIND 15 KT. 

$$

PKZ170-160300-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 AM AST SUN JAN 15 2006

...STORM WARNING TODAY...

.TODAY...NE WIND 50 KT. SEAS 22 FT. RAIN AND SNOW.
.TONIGHT...N WIND 40 KT. SEAS 21 FT. SNOW.
.MON...N WIND 35 KT. SEAS 18 FT. 
.MON NIGHT...N WIND 25 KT. SEAS 14 FT. 
.TUE...NE WIND 30 KT. SEAS 10 FT. 
.WED...NE WIND 30 KT. SEAS 11 FT. 
.THU...E WIND 30 KT. SEAS 10 FT.  

$$

PKZ171-160300-
UNALASKA BAY
400 AM AST SUN JAN 15 2006

...GALE WARNING THROUGH TONIGHT...

.TODAY...NE WIND 45 KT. SEAS 12 FT. RAIN AND SNOW. 
.TONIGHT...N WIND 40 KT. SEAS 11 FT. SNOW. 
.MON...N WIND 30 KT. SEAS 9 FT. 
.MON NIGHT...N WIND 20 KT. SEAS 7 FT. 
.TUE THROUGH THU...NE WIND 25 KT. SEAS 4 FT.  

$$

PKZ172-160300-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 AM AST SUN JAN 15 2006

...STORM WARNING TODAY...

.TODAY...N WIND 50 KT. SEAS 23 FT. 
.TONIGHT...N WIND 40 KT. SEAS 22 FT. 
.MON...N WIND 30 KT. SEAS 19 FT. 
.MON NIGHT...E WIND 35 KT. SEAS 17 FT. 
.TUE...E WIND 40 KT. SEAS 20 FT. 
.WED...E WIND 35 KT. SEAS 17 FT. 
.THU...E WIND 35 KT. SEAS 15 FT.  

$$

PKZ175-160300-
WESTERN ALEUTIANS ADAK TO KISKA
400 AM AST SUN JAN 15 2006

...GALE WARNING MONDAY...

.TODAY...N WIND 30 KT. SEAS BUILDING TO 14 FT. FREEZING SPRAY. 
.TONIGHT...NE WIND 25 KT. SEAS 17 FT. FREEZING SPRAY. 
.MON...E WIND 40 KT. SEAS 18 FT. 
.MON NIGHT...E WIND 45 KT. SEAS 23 FT. 
.TUE THROUGH THU...E WIND 45 KT. SEAS 21 FT.  

$$

PKZ176-160300-
WESTERN ALEUTIANS KISKA TO ATTU
400 AM AST SUN JAN 15 2006

...GALE WARNING TONIGHT AND MONDAY...
...HEAVY FREEZING SPRAY WARNING TONIGHT THROUGH MONDAY...

.TODAY...NE WIND 25 KT. SEAS 12 FT. FREEZING SPRAY. 
.TONIGHT...E WIND 30 KT INCREASING TO 40 KT AFTER MIDNIGHT. SEAS
18 FT. HEAVY FREEZING SPRAY. 
.MON...E WIND 45 KT. SEAS 22 FT. PATCHY FOG. SNOW. HEAVY FREEZING
SPRAY. 
.MON NIGHT...E WIND 45 KT. SEAS 24 FT. 
.TUE...E WIND 40 KT. SEAS 23 FT. 
.WED...E WIND 40 KT. SEAS 20 FT. 
.THU...E WIND 45 KT. SEAS 24 FT.  

$$

PKZ185-160300-
ST MATTHEW ISLAND WATERS
400 AM AST SUN JAN 15 2006

...BRISK WIND ADVISORY THROUGH MONDAY...

.TODAY...N WIND 30 KT.
.TONIGHT...N WIND 30 KT.
.MON...N WIND 30 KT.
.MON NIGHT...N WIND 25 KT.
.TUE...N WIND 20 KT.
.WED...N WIND 20 KT.
.THU...N WIND 15 KT.

$$

PKZ179-160300-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 AM AST SUN JAN 15 2006

...GALE WARNING THROUGH MONDAY...
...HEAVY FREEZING SPRAY WARNING THROUGH MONDAY...

.TODAY...N WIND 45 KT. SEAS 17 FT. HEAVY FREEZING SPRAY.
.TONIGHT...N WIND 40 KT. SEAS 16 FT. HEAVY FREEZING SPRAY. 
.MON...N WIND 35 KT. SEAS 15 FT. HEAVY FREEZING SPRAY.
.MON NIGHT...N WIND 30 KT. SEAS 12 FT. 
.TUE THROUGH THU...NE WIND 25 KT. SEAS 8 FT. 

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this storm warning went out at Jan 13, 12:00 PM AKST, 11 hours earlier.

Area forecast discussion, Jan 13, 12:00 PM AKST, 11 hours before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 PM AST FRI JAN 13 2006

.DISCUSSION...
MODELS ARE IN GOOD AGREEMENT OVER THE WEST DOMAIN THROUGH MONDAY.
OVER THE EASTERN DOMAIN, THE MODELS ARE FAIRLY SIMILAR THROUGH
SATURDAY AFTERNOON BUT IT APPEARS THAT THE GFS HANDLES THE FRONT
APPROACHING THE GULF OF ALASKA BETTER THAN THE ETA MODEL.

UPPER AIR. THE UPPER RIDGE OVER WESTERN ALASKA WILL MOVE INTO THE
GULF OF ALASKA SATURDAY AND WILL CONTINUE TO MOVE EAST INTO SOUTHEAST
ALASKA SUNDAY. THE UPPER TROUGH OVER NORTHWEST ALASKA WILL STRETCH
EASTWARD OVER THE CENTRAL PART OF THE STATE THROUGH THE WEEKEND.

CURRENT SATELLITE IMAGERY SHOWS A WEATHER FRONT MOVING THROUGH THE
PRIBILOFS AND UNIMAK ISLAND.

AT THE SURFACE...A RIDGE OF HIGH PRESSURE WILL PERSIST OVER NORTHERN
ALASKA AND A SERIES OF LOW PRESSURE CENTERS EXTENDS FROM THE AREA
SOUTH OF THE ALEUTIANS TO THE GULF OF ALASKA SUNDAY AND MONDAY.

OVER THE EASTERN DOMAIN...THE DRY AIR MASS OVER SOUTH CENTRAL ALASKA
WILL REMAIN THROUGH MOST OF THE WEEKEND. THERE WILL BE INCREASING
CLOUDS LATE SUNDAY AND SOME SNOW MONDAY AS A LOW PRESSURE SYSTEM
ENTERS THE GULF. AREAS OF FOG WILL BE AN PROBLEM MAINLY OVER THE
MATANUSKA VALLEY, ANCHORAGE BOWL, ALONG THE COOK INLET AND PRINCE
WILLIAM SOUND THROUGH THE WEEKEND DUE TO THE MOSTLY CLEAR SKIES AND
LIGHT WIND CONDITIONS. LOCALLY GUSTY WINDS MAY DEVELOP THROUGH THE
PASSES IN THE CHUGACH MOUNTAIN DUE HIGHER PRESSURE GRADIENTS ALONG
THE GULF COAST.

THE WESTERN DOMAIN...THE WEAKENING STORM SYSTEM OVER THE WESTERN
ALEUTIANS WILL REMAIN NEALY STATIONARY THROUGH TONIGHT THEN MOVE
SOUTHEAST AND DISSIPATE SOUTH OF ADAK SUNDAY. ANOTHER LOW WILL MOVE
SOUTH OF THE SUNDAY. NORTHEAST FLOW WILL DOMINATE THE BERING SEA
THROUGH MONDAY. COLD AIR MOVING DOWN THE WEST SIDE OF THE BERING SEA
WILL KEEP AN AREA OF STRONG WINDS OVER THE WESTERN ALEUTIANS THROUGH
SUNDAY. STRONG NORTHEAST WINDS WILL DEVELOP OVER THE CENTRAL AND
EASTERN ALEUTIANS SUNDAY AND MONDAY.

NORTHEAST FLOW OVER SOUTHWEST ALASKA WILL GRADUALLY CLEAR THE LOW
CLOUDS OUT FROM THE COASTAL SECTIONS. THE STRATUS LAYER TRAPPED IN
THE MOUNTAIN VALLEYS MAY PERSIST THROUGH THE WEEKEND.

BLIZZARD CONDITIONS OVER THE PRIBILOF ISLANDS WILL CONTINUE THROUGH
TONIGHT.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WARNING FOR THE PRIBILOFS THROUGH TONIGHT.
MARINE...SEE MARINE FORECASTS.
FIRE WEATHER...NONE.

NM JAN 06

In the hours before

Special weather statement, Jan 13, 11:00 PM AKST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ANCHORAGE AK
400 AM AST SAT JAN 14 2006

AKZ121-141600

AUGUSTINE VOLCANO ERUPTED AGAIN AT 1213 AM THIS MORNING. RADAR
AND SATELLITE IMAGERY SHOWS PLUME WITH THIS LATEST ERUPTION MOVING
EAST SOUTHEAST OVER THE SOUTHERN KENAI PENINSULA AND THE BARREN
ISLANDS. AUGUSTINE VOLCANO HAS ENTERED A PERIOD OF REPETITIVE
EXPLOSIVE ERUPTIONS. IT IS EXPECTED THAT THE CURRENT SEQUENCE OF
EXPLOSIONS MAY CONTINUE FOR SEVERAL DAYS TO PERHAPS TWO TO THREE
WEEKS.

ADDITIONAL INFORMATION CAN BE FOUND AT WWW.VOLCANO.GOV

THIS STATEMENT WILL BE UPDATED AS MORE INFORMATION BECOMES AVAILABLE.

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 11:00 PM AKSTBrisk Wind AdvisoryAFC3 days
Jan 13, 11:00 PM AKSTGale WarningAFC48 hr
Jan 13, 11:00 PM AKSTGale WarningAFC60 hr
Jan 13, 11:00 PM AKSTSmall Craft AdvisoryAFC36 hr
Jan 14, 2:00 AM AKSTGale WarningAFC69 hr
Jan 14, 11:00 AM AKSTGale WarningAFC48 hr
Jan 14, 11:00 AM AKSTSmall Craft AdvisoryAFC12 hr
Jan 14, 11:00 AM AKSTSmall Craft AdvisoryAFC36 hr
Jan 14, 11:00 AM AKSTStorm WarningAFC24 hr
Jan 14, 11:00 AM AKSTHeavy Freezing Spray WarningAFC21 days
Jan 14, 11:00 AM AKSTHeavy Freezing Spray WarningAFC24 hr

Nearby

Storm Warnings in Alaska, 2006Every storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.